Jump to content
CrazyBoards.org

lexapro - groggy/tired


Recommended Posts

I have been on 10mg Lexapro since Saturday. I'm already on 300mg Wellbutrin XL and am trying to get something to cut the anxiety without making me tired and zombified like Zoloft did. now i'm on Lexapro and after 5 days, I'm waking up in the middle of the night, am constantly yawning and have major problems concentrating at work. Has anyone else had experience with this, and does it get better? I want to stick with it a little longer since it's only been 5 days, but sheesh...... *yawn*

Link to comment
Share on other sites

  • 4 weeks later...

I was extremely sleepy on Lexapro. To the point that I'd just lay on the couch all day. I literally couldn't get up. I'd sleep until 2pm, then take a nap a few hours later. I gave it 6 weeks to improve, but it didn't...so my pdoc switched me to Prozac. After about two weeks off of Lexapro, the sedation went away. Good luck!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...